New results on the existence of periodic solutions for Rayleigh equations with state-dependent delay


Creative Commons License

Eswari R., Alzabut J., Samei M. E., Tunç C., Jonnalagadda J. M.

Nonautonomous Dynamical Systems, vol.9, no.1, pp.103-115, 2022 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.1515/msds-2022-0149
  • Journal Name: Nonautonomous Dynamical Systems
  • Journal Indexes: Scopus
  • Page Numbers: pp.103-115
  • Keywords: Mawhin's continuation theorem, Periodic solutions, Rayleigh Equation, State-dependent delay
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

© 2022 Rajendiran Eswari et al., published by De Gruyter.We consider a Rayleigh-type equation with state-dependent delay. We establish a set of new suficient conditions on the existence of at least one positive periodic solution by using the continuation theorem of coincidence degree theory. Our results not only provide a new approach but also generalize previous results. An example with graphical representations are presented to illustrate the results.